# SDR DXTA2024051711790

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000097
- Aircraft time: 1,005 hours, 613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR WILL NOT CLOSE. HANDLE STUCK AND WILL NOT MOVE. TRIED RESETTING DOOR AND ANSL DID COMPLETE SHUTDOWN OF AIRCRAFT. TRIED CLOSING DOOR FROM BOTH INSIDE AND OUTSIDE AIRCRAFT. HANDLE WILL NOT BUDGE. WILL BE UNABLE TO LEAVE DOOR CLOSED OVERNIGHT.  FOUND UPPER DOOR LATTCH IS BINDING AND CAUSING THE DOOR HANDLE TO NOT CLOSE. GAINED ACCESS INSIDE THE DOOR AHO ADJUSTED THE STOP OH THE INNER HANDLE. GREASED ALL DOOR PINS AS REQUIRED. WORK PERFORMED WTTH REFERENCE TO CE700AHM 12·20-15 AND S2·10-20. OPS CHECKS GOOD. REFERENCE RFTS·110882 REV,O DATED
18 /MAY /202-4 FOR TYPE OF GREASE USED ON DOOR PINS
